Alert archive / Massachusetts / Wind Advisories in 2020

Wind Advisory 28, NWS Boston/Norton, MA

November 30, 20205 counties in Rhode Island; 7 counties in Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Nov 30, 2020, 10:15 PM EST for 5 counties in Rhode Island; 7 counties in Massachusetts. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2020, 10:15 PM EST (03:15 UTC)
Expired
Dec 1, 2020, 4:19 AM EST
In force
6 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 25 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 3.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2020-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2020-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 675 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
675 m²/s²
0-3 km storm-relative helicity
1254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WWUS71 KBOX 010315
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1015 PM EST Mon Nov 30 2020

MAZ007-016>024-RIZ002>008-011115-
/O.CAN.KBOX.HW.W.0008.000000T0000Z-201201T0600Z/
/O.NEW.KBOX.WI.Y.0028.201201T0315Z-201201T1200Z/
Eastern Essex MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Gloucester, Quincy, Taunton, Brockton, 
Plymouth, Fall River, New Bedford, Mattapoisett, Chatham, 
Falmouth, Provincetown, Vineyard Haven, Nantucket, Providence, 
Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, 
Bristol, Narragansett, Westerly, Newport, and New Shoreham
1015 PM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of eastern, northeastern and southeastern 
  Massachusetts and northern and southern Rhode Island.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ002>004-MAZ004>006-009-011>015-026-RIZ001-010415-
/O.CAN.KBOX.WI.Y.0027.000000T0000Z-201201T0600Z/
Hartford CT-Tolland CT-Windham CT-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Western Hampden MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Northern Middlesex MA-
Northwest Providence RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Blandford, Springfield, Milford, Worcester, Foxborough,
Norwood, Cambridge, Boston, Ayer, Foster, and Smithfield
1015 PM EST Mon Nov 30 2020

...WIND ADVISORY IS CANCELLED...

Winds have weakened below Advisory criteria. 

$$

For more information from the National Weather Service visit
https://weather.gov/box
1 follow-up statement
507 
WWUS71 KBOX 010919
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
419 AM EST Tue Dec 1 2020

MAZ007-016>024-RIZ002>008-011030-
/O.CAN.KBOX.WI.Y.0028.000000T0000Z-201201T1200Z/
Eastern Essex MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Gloucester, Quincy, Taunton, Brockton, 
Plymouth, Fall River, New Bedford, Mattapoisett, Chatham, 
Falmouth, Provincetown, Vineyard Haven, Nantucket, Providence, 
Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, 
Bristol, Narragansett, Westerly, Newport, and New Shoreham
419 AM EST Tue Dec 1 2020

...WIND ADVISORY IS CANCELLED...

Winds have weakened below Advisory criteria.

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 6:25 PM EST, 3 hours 50 minutes earlier.

Area forecast discussion, Nov 30, 6:25 PM EST, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
625 PM EST Mon Nov 30 2020

.SYNOPSIS...
A strong low pressure will pass well to our west this evening
and tonight, bringing a period of strong to damaging wind gusts
along with heavy rain and localized street flooding. It remains
mild on Tuesday with a few left over showers possible, but not a
washout. More seasonable temperatures will return by Wednesday with mainly
dry weather persisting through Thursday. There is the potential for
a coastal storm by this weekend or early next week but whether that
comes to fruition remains uncertain.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...

630 pm update...

Warm sector has certainly arrived, with dewpoints and
temperatures as warm at 60 degrees as far north as Fitchburg.
These abnormally warm temperatures will stick around overnight
given the low's placement to our west. Winds continue to gust 40
to 60 mph with locally higher gusts, and the period of strongest
gusts will continue for the next 2-4 hours. Mesoanalysis
indicates 25 to 75 J/kg of 0-3 km MLCAPE edging into SW
Connecticut, right in line with where we see scattered
thunderstorms lifting north from Long Island and in western CT.
We still expect the main severe threat to remain to our south
this evening, but can't rule out an isolated thunderstorm
pulling down a particularly strong gust or two.

Previous Discussion...

The forecast widespread rain and wind event is underway, in fact
ramping up at this hour. This as a deep  mid level trough digs into
the Tennessee Valley with a ~992 mb sfc reflection lifting over New
York state. This has allowed for an anomalously strong jet at the
low/mid level (we're talking 90 kts at 850 mb!). So, while S/SE
winds aren't typically conducive to mixing down, the magnitude, as
well as low level warm advection, is allowing a decent percentage of
those winds to mix down. Providence airport recently gusted to 50
kts and this is expected to be the story along the south coast
through the evening. Additionally, this strong southerly flow brings
with it a non-diurnal temperature curve. You can expect to feel the
warmest temperatures of the day later this evening and tonight as
temps get into the low 60s for many locations well after sunset.
Gale Warnings have been upgraded to Storm Warnings for our southern
waters following observations of >48 kt gusts to our south over Long
Island. Additionally, though astronomical tides are low, a Coastal
Flood Statement has been issued for the south coast to address
potential for some minor splashover thanks to the very strong winds.
Concerning the convective potential, still monitoring the
possibility of some thunder later this afternoon and evening. SPC
mesoanalysis has yet to show any CAPE over southern New England, but
the temperature will only be increasing as we go through the
evening, and instability should follow. So, can't rule out a few
thunderstorms which would then increase the probability of some
damaging winds if they can help to mix down that jet. Also, given
the winds screaming just over our heads, there is a tremendous
amount of low level wind shear. As such, some of these storms could
have rotation and there remains a low probability of an isolated
tornado. Rainfall totals so far have been highest over southwest CT
where an inch to an inch and a half has fallen. For most of our area
it is more like a few tenths (Cape/Islands) to three quarters of an
inch (inland). We continue to expect totals anywhere from an inch to
two inches, though, as the dry slot approaches around 21Z rainfall
will become less stratiform, more localized and convective in
nature. So, anyone that gets a particularly heavy downpour could
deal with some localized street flooding. This has been addressed by
a Special Weather Statement for now. The jet moves off tonight and
winds will slowly but surely come down. Low temperatures should be
extremely mild tonight, limited by dewpoints in the mid 50s to 60
degrees. This is more than 20 degrees above normal low temperatures
for this time of year!

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Tuesday into Tuesday night oddly enough our shot of cold air aloft
comes from the southwest, as the low lifts north into Canada and
wraps sub 0C 850 mb air around it into Southern New England. Expect
one more day of warmer than average temps on Tuesday, however,
thanks to continued low level warm southerly flow. Given the warm
advection at the sfc and cold advection aloft, could see scattered
instability showers during the day on Tuesday. This also means winds
remain gusty as the jet overhead is much weaker, but more apt to mix
down. Winds will gust 25 to 30 mph. Temperatures finally make a
return to closer to normal by Tuesday night with lows falling into
the 30s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Highlights...

 * Dry with near seasonable temps for the rest of the week.

 * "Potential" for a coastal low late next weekend.

Overview...

Closed low slowly lifts north into Canada through end of week,
keeping temperatures near more seasonable levels for early December.
We may see some rain/snow showers across interior Tue/Wed as series
of short waves rotate through region, but overall dry weather is
expected.

Large scale pattern should feature rising heights over Greenland and
trough centered over Great Lakes. As ridge builds downstream, models
try to close off another upper low somewhere over Northeast or off
coast. While this favors some sort of coastal low development, there
us obviously a lot of uncertainty in a Day 6-7 forecast, since a lot
of moving parts need to come together. Something we'll monitor over
next few days and expect to see usual wobbles in deterministic
solutions. A peek at ensemble member low positions shows not only a
lot of spread in track but in timing. Airmass in place ahead of
system doesn't seem to be unusually cold so this may very well favor
rain as opposed to snow, but all options are on table depending on
where upper low closes off (if it ends up doing that at all). Keep
in mind it's just as possible that low could end up passing far
offshore or not even develop at all!

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

00z Update...

Tonight...Moderate confidence.

MVFR to IFR conditions for all sites with showers, locally
heavy and embedded t-storms. Strong SSE wind gusts 40-50 kt is
expected to continue in the coastal plain along and SE of I-95
corridor for the next several hours, lingering over
Cape/Islands through about midnight. 25-40 kt gusts across
western MA and northern CT. LLWS expected too. Bulk of heavy
rain should exit by midnight, but locally heavy showers and
embedded t-storms may linger over Cape/Islands overnight.

Tuesday...Moderate confidence.

Mainly MVFR to localized IFR to start, trending MVFR to low VFR by
the afternoon. South winds turning SSW by the afternoon with gusts
up to 25 kt possible.

Tuesday Night: Mainly VFR, with localized MVFR possible.
Breezy. Slight chance SHRA.

KBOS TAF...Moderate confidence in the TAF.

KBDL TAF...Moderate confidence in the TAF.

Outlook /Wednesday through Saturday/...

Wednesday: Mainly VFR, with local MVFR possible. Breezy.

Wednesday Night through Friday: VFR. Breezy.

Friday Night: VFR. Breezy. Slight chance SHRA.

Saturday: VFR. Slight chance SHRA.

&&

.MARINE...
* Storm Warnings for southern waters, Gale Warnings further
  north.

Gale warnings continue for waters off north MA, and Storm
Warnings have been hoisted for southern waters this afternoon
and evening as strong low level jet moves up across the waters.
Southerly gusts up to 45 kt possible with building seas to 12-16
ft over outer waters. Heavy downpours and embedded
thunderstorms will also reduce vsbys at times. Winds comes down
25 to 30 kts on Tuesday with seas 10 to 13 ft. By Tuesday night
winds and seas come down slowly.

Outlook /Wednesday through Saturday/...

Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 25 kt. Rough seas up to 11 ft.

Wednesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 25 kt. Rough seas up to 10 ft.

Thursday: Low risk for Small Craft Advisory winds with gusts up
to 20 kt. Areas of rough seas.

Thursday Night: Winds less than 25 kt. Seas up to 5 ft.

Friday: Low risk for Small Craft Advisory winds with gusts up
to 20 kt. Seas up to 5 ft. Slight chance of rain showers.

Friday Night: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.

Saturday: Winds less than 25 kt. Seas up to 5 ft. Slight chance
of rain showers.

&&

.TIDES/COASTAL FLOODING...
Strong southerly winds late this afternoon and evening along
the south coast of MA/RI. Astronomical tides are fortunately
low, and it will likely take a 3+ ft surge to produce minor
coastal flooding along the south coast. Surge forecast around 2
ft but could get up to 3 ft in Narragansett Bay in a worst case
scenario due to channeling effect. This would result in very
minor flooding along portions of Narragansett Bay. However,
timing of highest surge may lag the high tide by a few hours. We
will continue to monitor this potential for the this evening
high tide cycle, but do not expect significant impacts.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 1 AM EST Tuesday for CTZ002>004.
MA...High Wind Warning until 1 AM EST Tuesday for MAZ007-016>024.
     Wind Advisory until 1 AM EST Tuesday for MAZ004>006-009-
     011>015-026.
RI...High Wind Warning until 1 AM EST Tuesday for RIZ002>008.
     Wind Advisory until 1 AM EST Tuesday for RIZ001.
MARINE...Storm Warning until 1 AM EST Tuesday for ANZ231>237-250-251-
     254>256.
     Gale Warning until 1 AM EST Tuesday for ANZ230.

&&

SYNOPSIS...Frank/BW
NEAR TERM...BW
SHORT TERM...BW
LONG TERM...JWD
AVIATION...BW/JWD
MARINE...BW/JWD
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 30, 4:22 PM EST, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
422 PM EST Mon Nov 30 2020

CTZ002>004-MAZ004>006-009-011>015-026-RIZ001-012130-
Hartford CT-Tolland CT-Windham CT-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Western Hampden MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Northern Middlesex MA-
Northwest Providence RI-
422 PM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
western Massachusetts and northern Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002-003-008-010-NHZ011-012-015-012130-
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Eastern Hampshire MA-Cheshire-Eastern Hillsborough-
Western And Central Hillsborough-
422 PM EST Mon Nov 30 2020

This Hazardous Weather Outlook is for western Massachusetts, New
Hampshire and southern New Hampshire.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ007-016>024-RIZ002>008-012130-
Eastern Essex MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
422 PM EST Mon Nov 30 2020

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, northern
Rhode Island and southern Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>237-250-251-254>256-012130-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
422 PM EST Mon Nov 30 2020

...STORM WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-012130-
Boston Harbor-
422 PM EST Mon Nov 30 2020

...GALE WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Nov 30, 4:57 PM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
457 PM EST MON NOV 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     NON-TSTM WND GST NEW SHOREHAM            41.15N  71.55W
11/30/2020  M58 MPH          WASHINGTON         RI   MESONET

0230 PM     NON-TSTM WND DMG REHOBOTH                41.83N  71.27W
11/30/2020                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON WIRES IN THE ROADWAY ON GORHAM ST.

0232 PM     NON-TSTM WND DMG ANDOVER                 42.66N  71.14W
11/30/2020                   ESSEX              MA   AMATEUR RADIO

            TREE DOWN ACROSS PLEASANT ST.

0251 PM     NON-TSTM WND GST TF GREEN AP             41.72N  71.43W
11/30/2020  M58 MPH          KENT               RI   ASOS

0306 PM     NON-TSTM WND GST CONIMICUT LIGHT         41.72N  71.34W
11/30/2020  M67 MPH          ANZ236             RI   MARINE MESONET

0325 PM     NON-TSTM WND DMG WILBRAHAM               42.14N  72.44W
11/30/2020                   HAMPDEN            MA   TRAINED SPOTTER

            40-50 FOOT PINE TREE DOWN DUE TO WIND.

0351 PM     NON-TSTM WND GST BLUE HILL ASOS          42.21N  71.11W
11/30/2020  M66 MPH          NORFOLK            MA   ASOS

0400 PM     NON-TSTM WND GST CONIMICUT LIGHT         41.72N  71.34W
11/30/2020  M68 MPH          ANZ236             RI   MARINE MESONET

0415 PM     NON-TSTM WND DMG CUMBERLAND              41.97N  71.46W
11/30/2020                   PROVIDENCE         RI   NWS EMPLOYEE

            TREE DOWN ON PENNSYLVANIA AVENUE

&&

EVENT NUMBER BOX2002700 BOX2002701 BOX2002702 BOX2002699 BOX2002698
BOX2002697 BOX2002704 BOX2002703 BOX2002705

BABCOCK
Local storm report, Nov 30, 5:29 PM EST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
529 PM EST MON NOV 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     NON-TSTM WND GST NEW SHOREHAM            41.15N  71.55W
11/30/2020  M58 MPH          WASHINGTON         RI   MESONET

0230 PM     NON-TSTM WND DMG REHOBOTH                41.83N  71.27W
11/30/2020                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON WIRES IN THE ROADWAY ON GORHAM ST.

0232 PM     NON-TSTM WND DMG ANDOVER                 42.66N  71.14W
11/30/2020                   ESSEX              MA   AMATEUR RADIO

            TREE DOWN ACROSS PLEASANT ST.

0251 PM     NON-TSTM WND GST TF GREEN AP             41.72N  71.43W
11/30/2020  M58 MPH          KENT               RI   ASOS

0306 PM     NON-TSTM WND GST CONIMICUT LIGHT         41.72N  71.34W
11/30/2020  M67 MPH          ANZ236             RI   MARINE MESONET

0325 PM     NON-TSTM WND DMG WILBRAHAM               42.14N  72.44W
11/30/2020                   HAMPDEN            MA   TRAINED SPOTTER

            40-50 FOOT PINE TREE DOWN DUE TO WIND.

0351 PM     NON-TSTM WND GST BLUE HILL ASOS          42.21N  71.11W
11/30/2020  M66 MPH          NORFOLK            MA   ASOS

0400 PM     NON-TSTM WND GST CONIMICUT LIGHT         41.72N  71.34W
11/30/2020  M68 MPH          ANZ236             RI   MARINE MESONET

0415 PM     NON-TSTM WND DMG CUMBERLAND              41.97N  71.46W
11/30/2020                   PROVIDENCE         RI   NWS EMPLOYEE

            TREE DOWN ON PENNSYLVANIA AVENUE

0435 PM     NON-TSTM WND GST BLUE HILL COOP          42.21N  71.11W
11/30/2020  M81 MPH          NORFOLK            MA   CO-OP OBSERVER

            TIME APPROXIMATE

0451 PM     NON-TSTM WND GST BLUE HILL ASOS          42.21N  71.11W
11/30/2020  M63 MPH          NORFOLK            MA   ASOS

0505 PM     NON-TSTM WND GST ROCKPORT                42.64N  70.58W
11/30/2020  M58 MPH          ESSEX              MA   MESONET

0514 PM     NON-TSTM WND GST SOMERSET                41.77N  71.13W
11/30/2020  M59 MPH          BRISTOL            MA   TRAINED SPOTTER

&&

EVENT NUMBER BOX2002700 BOX2002701 BOX2002702 BOX2002699 BOX2002698
BOX2002697 BOX2002704 BOX2002703 BOX2002705 BOX2002706 BOX2002709
BOX2002707 BOX2002708

BABCOCK
Local storm report, Nov 30, 6:03 PM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
603 PM EST MON NOV 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     NON-TSTM WND GST NEW SHOREHAM            41.15N  71.55W
11/30/2020  M58 MPH          WASHINGTON         RI   MESONET

0204 PM     NON-TSTM WND DMG SEEKONK                 41.82N  71.33W
11/30/2020                   BRISTOL            MA   AMATEUR RADIO

            LARGE TREE DOWN IN THE ROAD ON COUNTY STREET AT OLNEY
            STREET

0217 PM     NON-TSTM WND DMG ANDOVER                 42.66N  71.14W
11/30/2020                   ESSEX              MA   AMATEUR RADIO

            TREE DOWN ACROSS PLEASANT STREET

0227 PM     NON-TSTM WND DMG REHOBOTH                41.83N  71.27W
11/30/2020                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON GORHAM STREET

0230 PM     NON-TSTM WND DMG REHOBOTH                41.83N  71.27W
11/30/2020                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON WIRES IN THE ROADWAY ON GORHAM ST.

0232 PM     NON-TSTM WND DMG ANDOVER                 42.66N  71.14W
11/30/2020                   ESSEX              MA   AMATEUR RADIO

            TREE DOWN ACROSS PLEASANT ST.

0236 PM     NON-TSTM WND GST NEW SHOREHAM            41.15N  71.55W
11/30/2020  M66 MPH          WASHINGTON         RI   MESONET

0250 PM     NON-TSTM WND GST WESTPORT                41.67N  71.10W
11/30/2020  E64 MPH          BRISTOL            MA   AMATEUR RADIO

            HORSENECK BEACH

0251 PM     NON-TSTM WND GST TF GREEN AP             41.72N  71.43W
11/30/2020  M58 MPH          KENT               RI   ASOS

0306 PM     NON-TSTM WND GST CONIMICUT LIGHT         41.72N  71.34W
11/30/2020  M67 MPH          ANZ236             RI   MARINE MESONET

0324 PM     NON-TSTM WND GST NORTH SMITHFIELD        41.95N  71.55W
11/30/2020  E61 MPH          PROVIDENCE         RI   AMATEUR RADIO

0325 PM     NON-TSTM WND DMG WILBRAHAM               42.14N  72.44W
11/30/2020                   HAMPDEN            MA   TRAINED SPOTTER

            40-50 FOOT PINE TREE DOWN DUE TO WIND.

0339 PM     NON-TSTM WND DMG BURLINGTON              41.77N  72.97W
11/30/2020                   HARTFORD           CT   AMATEUR RADIO

            TREE AND WIRES DOWN ON MILFORD STREET

0351 PM     NON-TSTM WND GST BLUE HILL ASOS          42.21N  71.11W
11/30/2020  M66 MPH          NORFOLK            MA   ASOS

0400 PM     NON-TSTM WND GST CONIMICUT LIGHT         41.72N  71.34W
11/30/2020  M68 MPH          ANZ236             RI   MARINE MESONET

0415 PM     NON-TSTM WND DMG CUMBERLAND              41.97N  71.46W
11/30/2020                   PROVIDENCE         RI   NWS EMPLOYEE

            TREE DOWN ON PENNSYLVANIA AVENUE

0417 PM     NON-TSTM WND DMG EAST BOSTON             42.37N  71.03W
11/30/2020                   SUFFOLK            MA   AMATEUR RADIO

            TREE DOWN ON BENNINGTON STREET

0420 PM     NON-TSTM WND DMG MILFORD                 42.15N  71.52W
11/30/2020                   WORCESTER          MA   AMATEUR RADIO

            TREES DOWN ON TANGLEWOOD STREET HIGHLAND STREET AND
            SCHOOL STREET.

0421 PM     NON-TSTM WND DMG SCITUATE                42.19N  70.73W
11/30/2020                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ACROSS DOCTORS HILL DRIVE

0430 PM     NON-TSTM WND DMG NORTHBOROUGH            42.31N  71.65W
11/30/2020                   WORCESTER          MA   AMATEUR RADIO

            LARGE TREE DOWN ON A HOUSE ON SCOTT LANE. HOUSE HAS
            STRUCTURAL DAMAGE.

0435 PM     NON-TSTM WND GST BLUE HILL COOP          42.21N  71.11W
11/30/2020  M81 MPH          NORFOLK            MA   CO-OP OBSERVER

            TIME APPROXIMATE

0440 PM     NON-TSTM WND GST ROCKPORT                42.65N  70.62W
11/30/2020  E58 MPH          ESSEX              MA   AMATEUR RADIO

0440 PM     NON-TSTM WND DMG WARWICK                 41.70N  71.42W
11/30/2020                   KENT               RI   AMATEUR RADIO

            TREE DOWN ON A HOUSE ON LAROCHELLE AVENUE

0451 PM     NON-TSTM WND GST BLUE HILL ASOS          42.21N  71.11W
11/30/2020  M63 MPH          NORFOLK            MA   ASOS

0505 PM     NON-TSTM WND GST ROCKPORT                42.64N  70.58W
11/30/2020  M58 MPH          ESSEX              MA   MESONET

0514 PM     NON-TSTM WND GST SOMERSET                41.77N  71.13W
11/30/2020  M59 MPH          BRISTOL            MA   TRAINED SPOTTER

&&

EVENT NUMBER BOX2002700 BOX2002722 BOX2002721 BOX2002720 BOX2002701
BOX2002702 BOX2002719 BOX2002718 BOX2002699 BOX2002698 BOX2002717
BOX2002697 BOX2002716 BOX2002704 BOX2002703 BOX2002705 BOX2002715
BOX2002714 BOX2002713 BOX2002712 BOX2002706 BOX2002710 BOX2002711
BOX2002709 BOX2002707 BOX2002708

BABCOCK
Special weather statement, Nov 30, 6:12 PM EST, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
612 PM EST Mon Nov 30 2020

MAZ005>007-013>021-RIZ002-004-005-007-008-010115-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Southeast Providence RI-Eastern Kent RI-Bristol RI-Newport RI-
Block Island RI-
Including the cities of Framingham, Lowell, Lawrence, Gloucester,
Foxborough, Norwood, Cambridge, Boston, Quincy, Taunton,
Brockton, Plymouth, Fall River, New Bedford, Mattapoisett,
Providence, East Greenwich, Warwick, West Warwick, Bristol,
Newport, and New Shoreham
612 PM EST Mon Nov 30 2020

...HEAVY RAIN IN EASTERN MASSACHUSETTS AND EASTERN RHODE ISLAND
MAY CAUSE LOCALIZED STREET FLOODING EARLY THIS EVENING...

Bands of heavy rain showers were moving through eastern
Massachusetts and portions of Rhode Island early this evening.
Brief torrential downpours may cause localized flooding on area
roadways. Rain should begin to taper off after about 9 PM.

If driving, avoid flooded roadways and do not attempt to drive
through flooded areas.

Field

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 4:20 AM ESTSmall Craft AdvisoryBOX60 hr

Nearby

Wind Advisories in Massachusetts, 2020Wind Advisories in Rhode Island, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.